# SDR TIMA20130830009

- Difficulty date: August 30, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Aircraft time: 38,764 hours, 45,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1144300755
- Condition: Corroded
- Location: Zone 100
- Part time: 38,764 hours, 45,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BELLY OF ACFT UNDER ADF ANTENNA BS 183.25.  REPAIRED.
